# SDR UIEA2021020700238

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,172 hours, 18,486 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO CONVECTIVE ACTIVITY AT  FL320, GROUND RETURNS ON RADAR APPEAR WITH TILT SELECTED AT 0 DEGREES AND RANGE SELECTED TO 160 MILES, GAIN SELECTED TO AUTO AND WX OR WX/TURB SELECTED.( PERFORMED SYSTEM TEST OF WXR IAW AMM 34-43-00-715-026. OPS CHECK GOD. NO FAULTS FOUND.  )
